Couldn't find what you looking for?

TRY OUR SEARCH!

have been on suboxone 2 mg for 4 months after being on oxcodone for 3 years. how may days will the withdrawal take

Loading...

Depending on how you go about weaning off the drug, one thing I would suggest is don't stop cold turkey it will have heavy adverse effects on your body, I suggest start to take lower doses and gradually diminish, ex: if you take 80's get your doctor to write you a script for 40's for 2 weeks and then 20's for 3 weeks and then 10's for 1 month I also suggest to ask for Ratio-oxycocet which is 5/325 Oxycodone HCL/Acetaminoph when your done the normal codone, depending on your body you can change up the time frame it should take about 2-3 months depending on how dedicated you are to do it.

Remember when de-toxing to stock up on vitamins and its very important to have a lot of protein intake I suggest protein powder.

I've been addicted to opiates for 6 years now, an on and off thing and this is the best way I've gotten off with minor withdrawal symptoms, aside from aches and pains depression with be a thing you will experience I suggest renting and watching many funny movies.

Remember you may think you need it but you don't your body is craving it, take you mind off it by doing something other then depressing yourself.

Good Luck
Reply

Loading...

Depending on how you go about weaning off the drug, one thing I would suggest is don't stop cold turkey it will have heavy adverse effects on your body, I suggest start to take lower doses and gradually diminish, ex: if you take 80's get your doctor to write you a script for 40's for 2 weeks and then 20's for 3 weeks and then 10's for 1 month I also suggest to ask for Ratio-oxycocet which is 5/325 Oxycodone HCL/Acetaminoph when your done the normal codone, depending on your body you can change up the time frame it should take about 2-3 months depending on how dedicated you are to do it.

Remember when de-toxing to stock up on vitamins I suggest a multi-vitamin, LOTS OF WATER(even if your not thirsty) and its very important to have a lot of protein intake I suggest protein powder.

I've been doing opiates for 6 years now, an on and off thing, unexplained knee pain and headaches, Ive done physio therapy and cortisol shot, my doctors can't seem to find whats wrong with x-ray or anything, due to impairment from the pain I have to take something some of the time and this is the best way I've gotten off with minor withdrawal symptoms, aside from aches and pains depression will be a thing you will experience I suggest renting and watching many funny movies.

Remember you may think you need it but you don't your body is craving it, take you mind off it by doing something other then depressing yourself.

Good Luck
Reply

Loading...